Hint: They are extremely serious as can block airways and stop breathing. It can also stop your heart, due to this the decrease in blood pressure that stops the heart from receiving enough oxygen.
When people with severe allergies, exposed to something they’re allergic to, they'll experience a potentially life-threatening reaction called anaphylaxis. It’s caused by an overreaction of your system to an allergen. As a result, their system releases chemicals that flood the body. This will cause anaphylactic shock. Histamine is released in anaphylaxis reaction, which dilates blood vessels and makes them more permeable so that they lose fluid causing swelling within the tissues. When the body goes into anaphylactic shock, blood pressure suddenly drops, and your airways narrow, possibly blocking normal breathing. This condition is dangerous. If it isn’t treated immediately, it may result in serious complications and even be fatal.
An allergic reaction begins when the body becomes hypersensitive to some foreign material known as allergens. This usually happens when the system reacts abnormally to any seemingly harmless substances. Common allergens comprise dust, pollen, animal dander, mites, feathers, latex, and also few food items such as nuts and gluten. Peanuts and other nuts contain the possibility to cause acute allergies which can originate life-threatening conditions such as struggle in breathing, tissues swelling up and blocking the airways, and anaphylaxis shock.
Anaphylaxis is caused by an overreaction of your system to an allergen or something your body is allergic to. In turn, anaphylaxis may result in anaphylactic shock. Symptoms of anaphylaxis include skin reactions like hives, flushed skin, or paleness, suddenly feeling too warm, feeling like the lump in throat or difficulty swallowing, nausea, vomiting, or diarrhea, abdominal pain, a weak and rapid pulse et al.
So, the correct option is (b) "blood capillaries become highly permeable causing loss of fluid from the blood".
Note: Anaphylactic shock is additionally called a Type I immunogenic reaction. The first step for treating anaphylactic shock will probably be injecting epinephrine (adrenaline) instantly. This may reduce the severity of the allergy. We will also receive glucocorticoid and antihistamines intravenously. These medications help to reduce inflammation within the air passages, improving your ability to breathe.